Alert archive / Idaho / Flash Flood Warnings in 2004
Flash Flood Warning 17, NWS Boise, ID
NWS Boise, ID issued this flash flood warning at Aug 18, 2004, 6:16 PM MDT for Ada County, Boise County, Elmore County, Idaho. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2004, 6:16 PM MDT (00:16 UTC)
- Expired
- Aug 18, 2004, 6:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Boise, ID
- Area
- Counties, with a storm outline in the text
Counties Ada County, ID, Boise County, ID, Elmore County, ID
The radar
The Boise radar (KCBX), 36 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 4:20 PM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 18, 4:20 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE IDAHO ISSUED AT NATIONAL WEATHER SERVICE POCATELLO ID 420 PM MDT WED AUG 18 2004 .DISCUSSION...SOUTHWEST IDAHO AND SOUTHEAST OREGON. MOIST AIR OF AROUND AN INCH PWATER CONTINUED OVER FAR SOUTHWEST IDAHO THIS AFTERNOON AND WILL LINGER TONIGHT CAUSING A THREAT OF FLASH FLOODING ON AREAS OF ALREADY VERY MOIST SOILS IN THE HIGHER TERRAIN OF SOUTH CENTRAL IDAHO. SLIGHT DRYING CONTINUED OVER SE OREGON TO THE ORE-IDA BORDER TODAY ALTHOUGH DELAYED REPORTS OF FLASH FLOODING TUESDAY WERE RECEIVED AT BOISE WEDNESDAY. BRIEF RIDGING OVER S-CENTRAL OREGON AT 3 PM WILL MOVE OVER CWFA TONIGHT THEN NEXT WAVE OFF THE CA COAST WILL RIDE INTO THE FLATTENING RIDGE WITH INCH PWATER AGAIN FOR THURSDAY AFTERNOON AND EARLY NIGHT THRU SW IDAHO FOR ISOLD-SCT SHOWERS AND THUNDERSTORMS. MORE ZONAL FLOW TAKES OVER ON FRIDAY AND SATURDAY THEN PATTERN CHANGE IS EXPECTED AS UPPER LEVEL TROFFING TAKES SHAPE ACROSS THE W. TEMPS AROUND AVERAGE TONIGHT THROUGH SUNDAY FALLING TO SLIGHTLY BELOW AVERAGE FOR THE EARLY PART OF NEXT WORKWEEK. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...FLOOD WATCH FOR FLASH FLOODING UNTIL 11 PM MDT FOR BOISE MOUNTAINS ZONE 13 AND SOUTHERN TWIN FALLS COUNTY ZONE 30. OR...NONE. && DISCUSSION...VJM
Hazardous weather outlook, Aug 18, 6:00 AM MDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 600 AM MDT WED AUG 18 2004 IDZ011>016-028>030-ORZ061>064-191200- BAKER COUNTY-BOISE MOUNTAINS-CAMAS PRAIRIE-HARNEY COUNTY- LOWER TREASURE VALLEY-MALHEUR COUNTY-OREGON LOWER TREASURE VALLEY- OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-SOUTHWEST HIGHLANDS- UPPER TREASURE VALLEY-WEST CENTRAL MOUNTAINS-WESTERN MAGIC VALLEY- 600 AM MDT (500 AM PDT) WED AUG 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THRUSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 5:13 PM MDT | Flash Flood Warning | BOI | Baker | 62 min |
Nearby
Flash Flood Warnings in Idaho, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.